Research Repository

A new refinement of Jensen's inequality in linear spaces with applications

Dragomir, Sever S (2010) A new refinement of Jensen's inequality in linear spaces with applications. Mathematical and Computer Modelling, 52 (9-10). pp. 1497-1505. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.

Abstract

A new refinement of Jensen's celebrated inequality for functions defined on convex sets in linear spaces is given. Applications for norms, mean f -deviation and f -divergences are provided as well.

Item Type: Article
Additional Information:

Online ISSN: 1872-9479

Uncontrolled Keywords: ResPubID19736. convex functions, Jensen's inequality, norms, mean f-deviation, f-divergences, inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 11 May 2012 02:17
Last Modified: 11 May 2012 02:17
URI: http://vuir.vu.edu.au/id/eprint/7397
ePrint Statistics: View download statistics for this item
Citations in Scopus: 22 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar